Ukrainian Mathematical Journal

, Volume 30, Issue 1, pp 17–22 | Cite as

Asymptotic behavior of the logarithmic derivative of an entire function of completely regular growth

  • A. A. Gol'dberg
  • N. E. Korenkov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. A. Gol'dberg and N. E. Korenkov, “The asymptotic behavior of the logarithmic derivative of an entire function of completely regular growth,” Izv. Akad. Nauk SSSR, Ser. Mat.,41, No. 6, 1330–1348 (1977).Google Scholar
  2. 2.
    B. J. Levin, Distribution of the Zeros of Entire Functions, Amer. Math. Soc., Providence, Rhode Island (1972).Google Scholar
  3. 3.
    E. T. Whitta ker and G. N. Watson, Modern Analysis, Cambridge Univ. Press (1927).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • A. A. Gol'dberg
    • 1
  • N. E. Korenkov
    • 1
  1. 1.Lvov State UniversityUSSR

Personalised recommendations